# SDR DALA2019090705222

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1258484) INITIAL INSPECTION: CRACK ON METALLIC STRAP AT PASSENGER CABIN FLOOR STRUCTURE, STA 372, LBL 26. (FWD WET AREA). SUMMARY: IN REFERENCE NRC 00236: CRACK ON METALLIC STRAP AT PASSENGER CABIN FLOOR STRUCTURE, STA 372, LBL 26 WAS REPAIRED PER SRM 53-00-51 REPAIR 12.
